# SDR ASOA20160222010

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 25,840 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, GALLEY CENTER OMEGA BEAM CORRODED AT FRAME 20.  R & R CENTER OMEGA BEAM BETWEEN FRAMES 17-24 IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
